# SDR DHL2002720005

- Difficulty date: November 19, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Loose
- Location: Nr 1 Fire Detect
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 FIRE DETECT SYSTEM "B" LIGHT WILL NOT ILLUMINATE.    DEFER SYSTEM "B" PER MEL REF 26-6, CONTROL 11013, PLACARD INSTALLED.    REF. DMI 11013   RESECURED LOOSE CONNECTOR NUT & CLEANED CONNECTOR ON NR 1 ENGINE FIRE DETECTION SYSTEM "B" AND OPS. CHECKED SATISFACTORY PER DHL B-727 M/M 26-11-001. THIS CLEARS DMI 11013.
